# SDR SWIA2021071459499

- Difficulty date: March 5, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 43,183 hours, 31,942 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 597 S21r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 21R IS CORRODED AT FS597.     (C-CHECK RO 7/10/2021)    REMOVED AND REPLACED STRGR 21R AT FS597.00 IAW CRJ-700 SRM 51-21-06-001-001-A01, 53-31-03-101-003-A01, 53-00-03-201-001-A01   REV 38B DATE 14DEC2020,  COMPLETED TASK CARD 51-900-1002-SKY AND ATTACHED COMPLETED FORM 337, WEIGHT CHANGE NEGLIGIBLE 1.88 LBS, REFER TO CONTINUE CARD FOR WORK PERFORMED
